# SDR ABXA010367

- Difficulty date: June 26, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- Aircraft time: 36,590 hours, 41,833 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Part number: 995815410
- Condition: Cracked
- Location: Right Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON INTERIOR UPPER ANGLE FORWARD OF AFT ENGINE MOUNT ABOVE ENGINE CANNON PLUGS CRACKED. INSTALLED DOUBLER IAW DC-9 REA D954-41543.
